MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. Unspecified BD Infusion Set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. DE C.V. Unspecified BD Infusion Set; Intravascular administration set
Catalog Number Unknown
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that unspecified bd infusion set was damaged.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the roller clamp on the iv administration set is difficult to adjust drip rate, and it is leaving marks on the iv tubing itself.
 
Event or Problem Description
It was reported that unspecified bd infusion set had clamp damaged.
 
Additional Manufacturer Narrative
Mdr was submitted for clamp damaged and supplemental was filed for correction after further evaluation the original mdr was correct but it was for unspecified bd infusion set.

Brand Name
Unspecified BD Infusion Set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25326816
Report Number9616066-2026-01410
Device Sequence Number15929659
Product Code FPA
UDI-Device Identifier00382903819232
UDI-Public(01)00382903819232
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K251654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberUnknown
Device Lot Numberunknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/08/2026
09/17/2026
09/22/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/08/2026
09/17/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown